Volume 7, Issue 1, February 2019
New Versions of the Hermite Bieler Theorem in Stability Contexts
Ziad Zahreddine
Pages: 1-4     Published Online: Feb. 25, 2019
DOI: 10.11648/j.ajam.20190701.11
Abstract | Full-Text PDF (192KB)
View 256                 Downloads 120
Effects of Gross Domestic Product and Inflation Rate on Unemployment Rate in Ghana: Comparative Analysis of Multiple Regression and Covariance Matrix Models
Brew Lewis, Crankson Monica Veronica, Nyarko Francis, Ampofi Isaac
Pages: 5-12     Published Online: Apr. 22, 2019
DOI: 10.11648/j.ajam.20190701.12
Abstract | Full-Text PDF (449KB)
View 211                 Downloads 77
Modified Model and Stability Analysis of the Spread of Hepatitis B Virus Disease
Birke Seyoum Desta, Purnachandra Rao Koya
Pages: 13-20     Published Online: May 29, 2019
DOI: 10.11648/j.ajam.20190701.13
Abstract | Full-Text PDF (1115KB)
View 177                 Downloads 54
Long-Time Behavior of Solutions for a Class of Nonlinear Higher Order Kirchhoff Equation
Guoguang Lin, Ying Jin
Pages: 21-29     Published Online: Jun. 3, 2019
DOI: 10.11648/j.ajam.20190701.14
Abstract | Full-Text PDF (292KB)
View 162                 Downloads 46
A Hybrid Structure Solution of Quaternion Lyapunov Equation and Its Optimal Approximation
Wang Yun, Huang Jingpin, Lan Jiaxin
Pages: 30-36     Published Online: Jun. 15, 2019
DOI: 10.11648/j.ajam.20190701.15
Abstract | Full-Text PDF (288KB)
View 148                 Downloads 37
Browse journals by subject